# SDR WUXA202405140001

- Difficulty date: May 7, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N399LA
- Make and model: Pilats PC1247E
- Aircraft serial: 1884
- Aircraft time: 3,036 hours, 7,941 cycles
- Engine: Pwc PT6A67P
- Engine time: 3,036 hours, 7,941 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 9754421423
- Condition: Stuck
- Location: Aoa
- Part time: 1,635 hours, 4,343 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

A ROUTINE FLIGHT FROM HNL TO LNY, FLIGHT NUMBER 216 DEPARTED,  EXPERIENCED A NON REQUIRED SHAKER ACTIVATION APPROX 5 SECS AFTER TAKEOFF. LEVELED ACFT & HELD PUSHER INTERRUPT BUTTON TO PREVENT PUSHER ACTIVATION, & TO TROUBLESHOOT BRIEFLY & ULTIMATELY DECIDED TO ABORT TAKEOFF. PIC PITCHED AIRCRAFT DOWN TO LAND BACK AT RUNWAY & ADVISED TOWER. UPON PITCHING DOWN & FOR EXTRA SAFETY THE PIC UTILIZED THE BETA RANGE OF POWER TO ENSURE PROPER LANDING DISTANCE. ONCE THE ACFT TOUCHED DOWN,  CREW SHUT ACFT DOWN & FOLLOWED SHUT DOWN PROCEDURES. APPROX 500FT LEFT OF AVAILABLE RUNWAY. CREW ADVISED TOWER THAT THEY HAD SHUTDOWN ON THE RUNWAY & DID NOT REQUIRE MEDICAL OR EMERGENCY ASSIST.  CONTACTED MAINTENANCE OPS & ADVISED NEEDED AN AIRCRAFT TOW. MAINT DOWNLOADED CVFDR & SENT FILES TO ENGINEERING FOR ANALYSIS. FDR DATA SHOWED THAT AS SOON AS THE WOW SWITCHES WENT INTO AIR, STICK PUSHER COMPUTER ACTIVATED SHAKER DUE TO ONE OF THE AOA SENSORS WAS STUCK AT A HIGH ANGLE. FDR DATA DIDN'T SHOW WHICH AOA SENSOR WAS STUCK SO MAINT HAS REPLACED BOTH SENSORS.
